# SDR SWAA2023041122273

- Difficulty date: March 30, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-10 CENTER CABIN FLOOR BOARD 241CF HAS PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED PANEL 241CF AND FOUND DAMAGE TO UPPER SURFACE . FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR1A. CLEAN AND PREP. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFIED MATERIALS AS: BMS 9-3(A162523); BMS 8-201(A172538); BMS 5-28(A156043). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3 STEPS K;L;AND M. TAP TEST GOOD. OVEN B0-06 CAL DUE 5/30/23;[04] REPAIRED CENTER CABIN FLOOR BOARD 241CF UPPER SURFACE AND AFT I/B EDGE IAW B737 SRM 53-00-50-2R-1.;[05] VERIFIED STEPS 3-4
